# SDR DALA2024082208344

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,884 hours, 32,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0511336) CORROSION ON LOWER CHORD OF FWD. WALL OF WINGBOX BTW. STA. 540 AND S-28R TO 28L BEHIND OF A/C MIXER INSIDE OF AIR CONDITION BAY AT FWD. CARGO COMPARTMENT. CARGO COMPARTMENT WAS REPAIRED PER ER/A 619586-14 REV. ORIGINAL SECTION I PERMANENT REPAIR.
